Alert archive / Indiana / Flash Flood Warnings in 2007

Flash Flood Warning 4, NWS Northern Indiana

June 3, 2007Allen County, Indiana

NWS Northern Indiana issued this flash flood warning at Jun 3, 2007, 2:11 PM EDT for Allen County, Indiana. It took effect at Jun 3, 2007, 2:16 PM EDT. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 3, 2007, 2:11 PM EDT (18:11 UTC)
In effect from
Jun 3, 2007, 2:16 PM EDT
Expired
Jun 3, 2007, 5:15 PM EDT
In force
3 hr
Issued by
NWS Northern Indiana
Area
Whole counties

County Allen County, IN

The radar

The Northern Indiana radar (KIWX), 61 km from the middle of the area, began a volume at 18:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 6.2 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2007-06-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 76 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2007-06-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 32 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
76 J/kg
Mixed-layer CIN
-114 J/kg
Mixed-layer LCL
1196 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
32 m²/s²
0-3 km storm-relative helicity
40 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KIWX 031816
FFWIWX
INC003-032115-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
211 PM EDT SUN JUN 3 2007

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  ALLEN COUNTY IN NORTHEAST INDIANA

* UNTIL 515 PM EDT

* AT 206 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED     
  THUNDERSTORMS WITH VERY HEAVY RAINFALL OVER ALLEN COUNTY INDIANA.  
  TRAINED WEATHER SPOTTERS REPORTED 1.75 INCHES OF RAIN HAD ALREADY  
  FALLEN THIS AFTERNOON EAST OF FORT WAYNE WITH UP TO AN INCH IN THE 
  CITY. ADDITIONAL THUNDERSTORMS WERE DEVELOPING OVER ADAMS AND      
  WELLS COUNTIES WHICH WILL MOVE NORTHEAST ACROSS ALLEN COUNTY THIS  
  AFTERNOON. 

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO            
  HARLAN...CUBA...SPENCERVILLE...WOODBURN...NEW HAVEN...             
  HUNTERTOWN...GRA BILL...GEORGETOWN AND FORT WAYNE.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED QUICKLY.
MOVE TO HIGHER GROUND.

LAT...LON 4092 8528 4092 8487 4129 8479 4128 8516

$$
2 follow-up statements
000 
WGUS73 KIWX 032027
FFSIWX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
424 PM EDT SUN JUN 3 2007

INC003-032115-
ALLEN IN-
424 PM EDT SUN JUN 3 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 515 PM EDT FOR ALLEN
COUNTY IN NORTHEAST INDIANA...

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MIDDLETOWN...
MAPLES...HESSEN...HARLAN...CUBA...SPENCERVILLE... WOODBURN...NEW 
HAVEN... HUNTERTOWN... GRABILL... GEORGETOWN AND FORT WAYNE.

AT 425 PM EDT NATIONAL WEATHER SERVICE RADAR INDICATED THUNDERSTORMS 
WITH VERY HEAVY RAIN HAD MOVED BACK INTO ALLEN COUNTY. THIS HEAVY 
RAINFALL COMBINED WITH EARLIER HEAVY RAINS WILL CAUSE FLOODING OF 
SMALL CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND 
UNDERPASSES AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT. TO ESCAPE RISING WATER MOVE UP TO HIGHER
GROUND.

IF YOU HAVE FLOODING TO REPORT...YOU CAN CALL YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.

LAT...LON 4092 8528 4092 8487 4129 8479 4128 8516

$$
000 
WGUS73 KIWX 032115
FFSIWX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
510 PM EDT SUN JUN 3 2007

INC003-032120-
ALLEN IN-
510 PM EDT SUN JUN 3 2007

...THE FLASH FLOOD WARNING WILL EXPIRE AT 515 PM EDT FOR ALLEN 
COUNTY IN NORTHEAST INDIANA...

THUNDERSTORMS WITH HEAVY RAIN HAVE MOVED OUT OF ALLEN COUNTY 
INDIANA. SOME PONDING OF WATER IN LOW LYING AREAS WILL LIKELY 
CONTINUE THROUGH THE EVENING. ALSO... RUNOFF FROM THE HEAVY RAIN 
MAY CAUSE SOME MINOR FLOODING OF CREEKS AND STREAMS THIS EVENING. 

IF YOU HAVE FLOODING TO REPORT...YOU CAN CALL YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.

LAT...LON 4092 8528 4092 8487 4129 8479 4128 8516

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this flash flood warning went out at Jun 3, 2:00 PM EDT, 11 minutes earlier.

Area forecast discussion, Jun 3, 2:00 PM EDT, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
200 PM EDT SUN JUN 3 2007

.AVIATION...
SEVERAL N-S ORIENTED LINES OF TSTMS HAVE DEVELOPED OVER NRN INDIANA
EARLY THIS AFTN. ONE LINE CURRENTLY EXTENDING THROUGH FWA AND CONTG
TO DVLP TO THE SOUTH SHOULD CONT TO AFFECT THE TERMINAL FOR THE NEXT
1-2HRS. VISIBLE STLT INDICATES A SMALL CLEAR SLOT WEST OF SBN WHICH
SHOULD ALLOW FOR DESTABILIZATION FOR FURTHER DEVELOPMENT WHICH WILL
AFFECT SBN THIS AFTN. CDFNT OVER ERN IL SHOULD MOVE ACROSS NRN
INDIANA THIS EVE, SHIFTING WINDS TO WEST AND DECREASING CONVECTION.
SECONDARY CDFNT WILL DROP SE ACROSS THE AREA ON MONDAY RESULTING IN
WIND SHIFT TO NW WITH MORE SHOWERS AND TSTMS EXPECTED AS THIS MOVES
THROUGH. THIS SHOULD TAKE PLACE VERY LATE IN THE TAF PERIOD OR MORE
LIKELY JUST BEYOND, SO NO MENTION IN TAFS ATTM.

&&

.SHORT TERM...

TODAY AND TONIGHT

MAIN FORECAST CHALLENGES WILL BE FORECAST HIGH TEMPS TODAY AND
INTENSITY OF CONVECTION TODAY. OTHERWISE...FORECAST PRETTY MUCH ON
TRACK PRECIP WISE...GIVEN AMPLE FORCING AVAILABLE FROM H5 VORTEX.

CURRENT ANALYSIS REVEALS 20 TO 30 KNOT LL JET IN PLACE ACROSS
WESTERN IN/EASTERN IL PER VWP/PROFILER/RUC ANALYSIS. THIS FEATURE
COUPLED WITH RESIDUAL MID LEVEL WAVE HAS ALLOWED SHOWER/THUNDERSTORM
DEVELOPMENT. WEAK INSTABILITY HAS LIMITED CONVECTIVE
INTENSITY...WITH MAJORITY OF PRECIP IN THE FORM OF LIGHT TO MODERATE
SHOWERS. THIS AREA OF PRECIP IS PROGGED TO CONTINUE NORTHEASTWARD
INTO WESTERN ZONES THROUGH LATE MORNING. SHOULD SEE A DIMINISHING
TREND AS LL JET WEAKENS AFTER SUNRISE. OTHERWISE...TEMPS WERE MAINLY
IN THE UPPER 60S ACROSS THE FA WITH LIGHT TO CALM WINDS.

PRECIP FOCUS WILL SHIFT TO SFC COLD FRONT THIS AFTERNOON. WRF AND
GFS BOTH INDICATE GOOD CONVERGENCE ALONG AND AHEAD OF COLD FRONT
THIS AFTERNOON. MEANWHILE BROAD LIFT FROM H5 VORTEX WILL INCREASE
POTENTIAL INSTABILITY WITH AMPLE MID LEVEL DRY IN PLACE UPSTREAM
GIVEN 00Z DVN SOUNDING. BIG QUESTION MARK WILL BE HOW MUCH DAYTIME
HEATING WILL BE SEEN ACROSS FA BEFORE GOOD DYNAMICS FALL IN PLACE.
SUNSHINE MAY BE LACKING TODAY DUE TO RESIDUAL CLOUD COVER FROM
CURRENT UPSTREAM CONVECTION. THIS WILL ALSO HAVE AN IMPACT ON HIGHS
TODAY. HAVE TRENDED TOWARD COOLER SOLUTION IN FORECAST...GIVEN
WIDESPREAD CLOUD COVER IN PLACE. HOWEVER...IF SUNSHINE DOES BREAK
OUT...SFC BASED CAPE VALUES WOULD EASILY CLIMB TO AOR 1500 J/KG.
DEEP SHEAR WILL ALSO BE ON THE INCREASE AS ASSOCIATED UPPER JET
STREAK ADVECTS INTO THE REGION...PRODUCING DEEP SHEAR VALUES AROUND
30-35 KNOTS...ESPECIALLY IN WESTERN ZONES. BOTTOM LINE...IF GOOD
HEATING DOES OCCUR...SEVERE THREAT WOULD BE ELEVATED. HOWEVER...NOT
THINKING ANYTHING WIDESPREAD. MAIN THREATS WOULD BE DAMAGING WIND
AND LARGE HAIL.

AGAIN HIGHS TODAY WILL BE STRONGLY DEPENDENT ON CLOUD COVER. CURRENT
TEMPS IN GRIDS REFLECT PARTIAL CLEARING. TEMPS COULD EASILY SWAY
5-7 DEGREES EITHER WAY DEPENDING ON AMOUNT OF ISOLATION.

RAIN SHOWER/ISOLATED THUNDER CHANCES WILL CONTINUE
TONIGHT...ESPECIALLY IN NORTHERN PORTIONS OF FA. DRY SLOT WITH
SUBSIDENCE BEHIND LEAD WAVE MAY CLEAR OUT SOUTHERN ZONES...HENCE
HAVE LEFT LOWER POPS THERE. COOLER AIR WILL MOVE INTO THE FA
TONIGHT. AMPLE LL MOISTURE IN PLACE WITH EXPECTED RAIN COMBINED
WITH THIS COOLER AIR MAY LEAD TO AREAS OF FOG. HAVE NOT WORDED IN
FORECAST YET...AS THERE IS QUESTIONS ON AMOUNT OF CLOUD COVER.

.LONG TERM...
MONDAY THROUGH SATURDAY

UPPER LOW STILL EXPECTED TO DRIFT INTO OUR AREA BY MONDAY BEFORE
OPENING UP AND LIFTING OUT ON TUESDAY. DECENT MID LEVEL LAPSE RATES
UNDER CIRCULATION MONDAY WITH LOW LEVEL MOISTURE AND WEAK SHORT
WAVES SHOULD LEAD TO SHOWER AND THUNDERSTORM DEVELOPMENT DURING THE
DAY. BUMPED POPS INTO LIKELY CATEGORY. MODELS LINGER MOISTURE WITH
SURFACE FRONT INTO MONDAY NIGHT SO HIGH CHANCE POPS THROUGH THIS
PERIOD. LOW BEGINS TO EXIT ON TUE WITH SOME LINGERING MOISTURE ON
BACK SIDE. PREVIOUS SHIFT ADDED POPS FOR TUE SO WILL CONTINUE THOUGH
DRYING WORKING IN QUICKLY. MODELS MAY STILL BE A TAD FAST LIFTING
LOW OUT. TEMPERATURES COOLER THROUGH THIS PERIOD AS WELL. CUT TEMPS
SEVERAL DEGREES ON MONDAY...ESPECIALLY NORTHWEST WITH UPPER LOW OVER
AREA AND FLOW INCREASING OFF OF COOLER LAKE MICHIGAN. NAM12 2M TEMPS
STRUGGLE TO EVEN GET OUT OF THE 50S. HAVE DROPPED TO MID 60S CLOSER
TO COOLER MOS FOR NOW. WILL ALSO MENTION RIP CURRENTS FOR LAKE
MICHIGAN IN HWO FOR THIS PERIOD WITH RATHER STRONG NORTHWEST WINDS
EXPECTED TO DEVELOP AND INCREASING WAVES.

HIGH PRESSURE SETTLES OVER THE AREA FOR WED BEFORE RETURN FLOW
QUICKLY SETS UP AND WARM FRONT MOVES THROUGH WED NIGHT. KEPT THIS
PERIOD DRY FOR NOW AS MODELS INDICATE LIMITED MOISTURE.
HOWEVER...WITH SUCH A STRONG FRONT AND TIGHTENING BAROCLINIC
ZONE...WOULD EXPECT SOME PCPN TO DEVELOP ON NOSE OF INCREASING LOW
LEVEL JET. BEST FOCUS CURRENTLY LOOKS TO BE TO OUR NORTHWEST BUT
WILL MONITOR. THURSDAY STILL LOOKING VERY WARM AND CONTINUED TO STAY
ABOVE MEX MOS AND RAISED TEMPS A FEW MORE DEGREES. ECMWF VERY WARM
WITH +20C AT 850MB. HAVE DOUBTS AS TO THUNDERSTORM CHANCES GIVEN
VERY WARM AIR ALOFT AND LACK OF TRIGGER TIL LATER IN THE DAY OR THU
NIGHT WITH POSSIBLE APPROACH OF COLD FRONT. MODELS VARY IN TIMING
AND GENERAL SOLUTIONS SO NO CHANGES AT THIS TIME. UNCERTAINTY
CONTINUES REMAINDER OF EXTENDED WITH MODELS DIFFERING ON FRONTAL
POSITION AND MOVEMENT SO NO CHANGES.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

AVIATION...JT/LF
SHORT TERM...CHAMBERLAIN
LONG TERM....LASHLEY
Hazardous weather outlook, Jun 3, 5:09 AM EDT, 9 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
509 AM EDT SUN JUN 3 2007

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-040915-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
509 AM EDT SUN JUN 3 2007 /409 AM CDT SUN JUN 3 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE EXPECTED AGAIN TODAY AND EARLY TONIGHT.
WIDESPREAD SEVERE WEATHER IS NOT EXPECTED...HOWEVER... ISOLATED
SEVERE STORMS ARE POSSIBLE ONCE AGAIN. WIND GUSTS OF 65 MPH AND
HAIL UP TO THREE QUARTERS OF AN INCH ARE THE PRIMARY HAZARDS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A CHANCE OF THUNDERSTORMS MONDAY...THEN AGAIN THURSDAY
AND FRIDAY. IT IS TOO EARLY TO DETERMINE IF THESE STORMS WILL
BECOME SEVERE.

THERE IS ALSO AN INCREASED RISK FOR RIP CURRENTS ON LAKE MICHIGAN
MONDAY AS WINDS BECOME NORTHWEST AT 10 TO 20 MPH AND WAVES
INCREASE. AVOID SWIMMING WHEN CONDITIONS ARE FAVORABLE FOR RIP
CURRENTS. IF CAUGHT IN A RIP CURRENT...SWIM PARALLEL TO THE SHORE
UNTIL YOU ARE FREE OF THE CURRENT...THEN SWIM TO SHORE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND EVENING.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-061-040915-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
MICHIGAN CITY IN TO ST JOSEPH MI OUT TO MID LAKE-
509 AM EDT SUN JUN 3 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEASTERN LAKE
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE EXPECTED TODAY AND EARLY TONIGHT. SOME STORMS
MAY PRODUCE WIND GUSTS IN EXCESS OF 35 KNOTS AND HAIL UP TO THREE
QUARTERS OF AN INCH. WINDS AND WAVES WILL BE HIGHER NEAR
THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A CHANCE OF THUNDERSTORMS MONDAY...THURSDAY AND FRIDAY. IT IS
TOO EARLY TO DETERMINE IF THESE STORMS WILL BECOME SEVERE.

WINDS WILL BECOME NORTHWEST ON MONDAY AND INCREASE TO BETWEEN 10
AND 20 KNOTS. WAVES WILL INCREASE TO 2 TO 4 FEET DURING THE DAY
AND 3 TO 6 FEET BY MONDAY EVENING. SMALL CRAFT ADVISORIES MAY BE
ISSUED FOR MONDAY...MONDAY NIGHT AND POSSIBLY TUESDAY.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX/PROGRAMAREAS/MARINE/INDEX.PHP

In the hours before

Local storm report, Jun 3, 2:03 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
203 PM EDT SUN JUN 03 2007

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0201 PM     HEAVY RAIN       6 SE FORT WAYNE         41.01N  85.06W
06/03/2007  M1.75 INCH       ALLEN              IN   TRAINED SPOTTER

            STORM TOTAL

&&

TCC

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 2:54 PM EDTSevere Thunderstorm WarningIWXLaGrange, Noble66 min
Jun 3, 4:34 PM EDTSevere Thunderstorm WarningIWXMarshall56 min

Nearby

Flash Flood Warnings in Indiana, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.